# SDR SWAA2021072696741

- Difficulty date: July 20, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 46,086 hours, 27,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Fwd Bulkhead
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT COVER @ FORWARD BULKHEAD LOOSE. ; / [01] RESECURED FWD GALLEY EMERGENCY EXIT SIGN OVERHEAD AS REQUIRED PER M/M 33-51-01
